Translator Disclaimer
2012 Implicit Mann Type Iteration Method Involving Strictly Hemicontractive Mappings in Banach Spaces
Arif Rafiq, Shin Min Kang
J. Appl. Math. 2012(SI03): 1-11 (2012). DOI: 10.1155/2012/294718

Abstract

We proved that the modified implicit Mann iteration process can be applied to approximate the fixed point of strictly hemicontractive mappings in smooth Banach spaces.

Citation

Download Citation

Arif Rafiq. Shin Min Kang. "Implicit Mann Type Iteration Method Involving Strictly Hemicontractive Mappings in Banach Spaces." J. Appl. Math. 2012 (SI03) 1 - 11, 2012. https://doi.org/10.1155/2012/294718

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1318.47093
MathSciNet: MR2935540
Digital Object Identifier: 10.1155/2012/294718

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top